Alert archive / Washington / Gale Warnings in 2017
Gale Warning 24, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Mar 18, 2017, 12:39 AM PDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2017, 12:39 AM PDT (07:39 UTC)
- Expired
- Mar 18, 2017, 3:00 AM PDT
- In force
- 2 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
512 WHUS76 KSEW 180739 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1239 AM PDT SAT MAR 18 2017 PZZ153-156-176-181545- /O.UPG.KSEW.SC.Y.0061.000000T0000Z-170319T0400Z/ /O.NEW.KSEW.GL.W.0024.170318T0739Z-170318T1000Z/ /O.NEW.KSEW.SC.Y.0062.170318T1000Z-170319T0400Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1239 AM PDT SAT MAR 18 2017 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...EAST TO SOUTHEAST BECOMING NORTHWEST TO WEST ON SATURDAY. * WINDS...SOUTHERLY 25 TO 35 KNOTS BECOING WEST 15 TO 25 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-181545- /O.CON.KSEW.GL.W.0023.170318T1300Z-170319T0100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1239 AM PDT SAT MAR 18 2017 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING... * WINDS...WEST 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-181545- /O.EXT.KSEW.SC.Y.0061.170318T1300Z-170319T0300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...WEST TO SOUTHWEST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-181545- /O.EXT.KSEW.SC.Y.0061.170318T1300Z-170319T0300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...WESTERLY 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-181545- /O.CON.KSEW.RB.Y.0010.170318T1300Z-170319T0700Z/ GRAYS HARBOR BAR- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT PDT TONIGHT... * COMBINED SEAS...BUILDING TO 9 TO 11 FEET. * BAR CONDITIONS...MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ170-173-181545- /O.CON.KSEW.SC.Y.0061.000000T0000Z-170319T0400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...EAST TO SOUTHEAST BECOMING NORTHWEST TO WEST ON SATURDAY. * SEAS...10 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-181545- /O.CON.KSEW.SC.Y.0061.170318T1300Z-170319T0400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-181545- /O.CON.KSEW.SC.Y.0061.170318T1300Z-170319T0300Z/ PUGET SOUND AND HOOD CANAL- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-181545- /O.CON.KSEW.SC.Y.0061.170318T1300Z-170319T0300Z/ ADMIRALTY INLET- 1239 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
1 follow-up statement
847 WHUS76 KSEW 181001 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 301 AM PDT SAT MAR 18 2017 PZZ153-156-176-181815- /O.EXP.KSEW.GL.W.0024.000000T0000Z-170318T1000Z/ /O.CON.KSEW.SC.Y.0062.000000T0000Z-170319T0400Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-181815- /O.CON.KSEW.GL.W.0023.170318T1300Z-170319T0100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 301 AM PDT SAT MAR 18 2017 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT THIS EVENING... * WINDS...WEST RISING TO 25 TO 35 KNOTS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-181815- /O.EXT.KSEW.SC.Y.0061.170318T1001Z-170319T0400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-181815- /O.EXT.KSEW.SC.Y.0061.170318T1001Z-170319T0300Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...SOUTHEAST 15 TO 25 KNOTS BECOMING WEST TO SOUTHWEST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-181815- /O.EXT.KSEW.SC.Y.0061.170318T1001Z-170319T0300Z/ ADMIRALTY INLET- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...SOUTHEAST 15 TO 30 KNOTS BECOMING NORTHWEST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-181815- /O.CON.KSEW.RB.Y.0010.170318T1300Z-170319T0700Z/ GRAYS HARBOR BAR- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 6 AM THIS MORNING TO MIDNIGHT PDT TONIGHT... * COMBINED SEAS...9 TO 11 FEET. * BAR CONDITIONS...MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ170-173-181815- /O.CON.KSEW.SC.Y.0061.000000T0000Z-170319T0400Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-181815- /O.CON.KSEW.SC.Y.0061.170318T1300Z-170319T0300Z/ PUGET SOUND AND HOOD CANAL- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-181815- /O.CON.KSEW.SC.Y.0061.170318T1300Z-170319T0300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 301 AM PDT SAT MAR 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...WESTERLY 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 17, 9:49 PM PDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 17, 9:49 PM PDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Seattle WA 949 PM PDT Fri Mar 17 2017 .SYNOPSIS...A strong low pressure system and associated cold front will bring locally heavy rain and gusty winds to the area overnight through Saturday morning. Expect scattered post frontal showers Saturday afternoon. High pressure aloft will prevail on Sunday. Another low pressure system will approach from the southwest during the day Monday. && .SHORT TERM... A plume of moisture emanating from the subtropics was aimed at the CWA. The satellite-derived total precipitable water values showed values of over 150% of normal over the CWA. Very strong south- southwest 850 mb flow (around 65 knots) overnight will result in enhanced precip rates, especially on the south facing slopes of the Olympic and Cascade ranges. Snow levels will also rise overnight; therefore, expect the heavy, wet snow that is currently falling on Hurricane Ridge and Mount Baker to change over to rain overnight. These two sites have been receiving an inch of snow per hour, with amounts now shy of low end advisory criterion (six inches). Since Mount Baker will stay in the cold air longer, will consider issuing a Winter Weather Advisory for the north Cascades. Expect the cold front to sweep across the CWA during the late night/ early Saturday morning time frame. Gusty winds can be expected with and behind the front but speeds should remain below advisory criterion across the lowlands. The steady precip should quickly taper off to showers behind the front. By Saturday evening, most of the activity will be over the Cascades and within a Puget Sound Convergence Zone. Snow levels will plummet into the 1500 to 2500 foot range by Saturday evening; therefore, expect the heavier showers within the convergence zone to contain small hail. The showers will diminish Saturday night as heights slowly build over the region. An upper level ridge of high pressure will prevail on Sunday for dry weather with plenty of sunshine. Alas, another low pressure system will approach the region from the southwest during the day Monday. The current forecast was dry but this now appeared in jeopardy. It looks like rain will move into the far southwest part of the CWA Monday afternoon. Elsewhere, anticipate increasing clouds. .LONG TERM from the previous discussion... The forecast is just a broadbrush chance of showers for now with southwest flow aloft, 500 mb heights in the 543-553 dm range, and 850 mb temps that don't stray too far from 0c for a snow level around pass level. The euro did not come in today for us, but the 12z GFS showed that Thursday looks like the best chance for a dry day, and although the front on Friday looks like the strongest system of the week, with the deepest low passing through the offshore waters, it also looks like it will splits somewhat--with the heavier rain moving into California. && .AVIATION...A frontal system will move through Western Washington tonight and Saturday morning with southwest flow aloft. At the surface, a 1000 millibar low will make landfall over the north coast tonight and shift inland Saturday morning. Onshore flow will prevail behind the low. The air mass is moist and stable. Low clouds will be prevalent tonight and Saturday morning. The air mass will dry later Saturday and low clouds should scatter most areas in the afternoon. KSEA...MVFR ceilings through Saturday morning. The low clouds should scatter Saturday afternoon. Easterly wind 4-8 knots will become southerly 10-15 knots Saturday morning. Schneider && .MARINE...A frontal system will move through the waters tonight and Saturday morning. An associated 1000 millibar surface low will make landfall over the north coast later tonight. This is a bit farther north than previously expected but the overall forecast is generally on track. Onshore flow will prevail behind the front Saturday. Westerly gales are likely in the Central and Eastern Strait. Onshore flow will rapidly ease Saturday night as weak high pressure moves over Western Washington. The high pressure will shift inland Sunday and Monday for a period of low level offshore flow. A series of weak troughs will move through the waters Monday night through Wednesday. Schneider && .HYDROLOGY... The flow has been fluctuating just below flood stage on the White River at R Street. However, additional heavy rain overnight through Saturday morning will cause flows to increase, reaching the flood flow of 5500 cfs Saturday afternoon. Therefore, the Flood Warning will remain in effect. The Skokomish River was rising due to the heavy rain that has been falling, with the river forecast to rise to flood stage stage (17.0 feet) around 7:30 AM Saturday. There is a chance that the river will reach flood stage a couple of hours earlier. Currently, a Flood Watch remains in effect for the Skokomish River in Mason County. Expect modest rises on the other rivers draining off the Olympic and Cascade range with the additional rainfall. Aside from possibly the White River at R Street, river flooding is not expected after Sunday. Meanwhile, the threat of landslides will remain elevated due to more rainfall on saturated or nearly saturated soils. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...Flood Warnings or Watches are in effect for parts of the CWA. PZ...Gale Warning in effect from 6 AM to 6 PM Saturday for the central and eastern Strait of Juan de Fuca. Small Craft Advisories are in effect for the remaining waters. && www.weather.gov/seattle An illustrated version of this forecast discussion can be seen at www.weather.gov/seattle/gafd/latest_webafd.html
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 10:38 PM PDT | Winter Weather Advisory | SEW | 6 hr | |
| Mar 18, 12:39 AM PDT | Small Craft Advisory | SEW | 20 hr | |
| Mar 18, 3:33 AM PDT | River Flood Warning | SEW | Mason | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.